| Model Number |
21-7450-24 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
Hyperventilation (1910)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported the cartridge caused a blockage alarm on the pump during the loading process.During troubleshooting, patient became anxious was hyperventilating.Her mom turned her oxygen up by 1 liter and symptom resolved.No further details provided.
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, the complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.